Alert archive / Alabama / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 201, NWS Mobile, AL

July 1, 2020Mobile County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jul 1, 2020, 4:23 PM CDT for Mobile County, Alabama. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2020, 4:23 PM CDT (21:23 UTC)
Expired
Jul 1, 2020, 5:30 PM CDT
In force
67 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Mobile County, AL

The radar

The Mobile radar (KMOB), 41 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2020-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2020-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2170 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
893 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

167 
WUUS54 KMOB 012123
SVRMOB
ALC097-012230-
/O.NEW.KMOB.SV.W.0201.200701T2123Z-200701T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
423 PM CDT Wed Jul 1 2020

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Southwestern Mobile County in southwestern Alabama...

* Until 530 PM CDT.

* At 423 PM CDT, a severe thunderstorm was located near Tillmans
  Corner, moving south at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Theodore, Grand Bay, Bayou La Batre, Dauphin Island, Coden, Fort
  Morgan and Alabama Port.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3022 8838 3033 8840 3035 8839 3036 8840
      3058 8839 3058 8804 3026 8793 3025 8796
      3024 8795 3023 8802 3023 8792 3022 8792
TIME...MOT...LOC 2123Z 002DEG 32KT 3059 8824 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
407 
WWUS54 KMOB 012216
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
516 PM CDT Wed Jul 1 2020

ALC097-012230-
/O.CON.KMOB.SV.W.0201.000000T0000Z-200701T2230Z/
Mobile AL-
516 PM CDT Wed Jul 1 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHWESTERN MOBILE COUNTY...

At 516 PM CDT, a severe thunderstorm was located 8 miles east of
Alabama Port, or 9 miles south of Point Clear, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Bayou La Batre, Dauphin Island, Coden and Alabama Port. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3033 8840 3035 8839 3036 8840 3045 8839
      3047 8813 3026 8793 3025 8796 3024 8795
      3024 8797 3023 8792 3022 8792 3022 8802
      3023 8796 3023 8802 3022 8803 3022 8838
TIME...MOT...LOC 2216Z 270DEG 32KT 3035 8798 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:45 PM CDT, 38 minutes earlier.

Area forecast discussion, Jul 1, 3:45 PM CDT, 38 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
345 PM CDT Wed Jul 1 2020

.NEAR TERM UPDATE /Now Through Thursday/...The axis of an upper trof
which extends from near the mid Mississippi River valley to the
Virginias (and to an upper low over the extreme northeast states)
shifts southward through Thursday into the forecast area. A
surface low is currently located near the Kansas/Oklahoma border
with a frontal boundary extending eastward across Missouri. With
the southward progression of the upper trof, the frontal boundary
follows suite and shifts southward to extend across northern
Mississippi and northern Alabama by Thursday. The upper trof
pattern has set up a northwesterly steering flow over the region
such that convection that develops along the frontal boundary will
be favored to progress southward/southeastward in the general
direction towards the forecast area. The current satellite loop
shows two convective complexes have formed within this regime, one
of which has weakened over the area and produced an outflow
boundary while another is actively ongoing in Missouri. The
outflow boundary has advanced into the northern portion of the
forecast area and expect scattered to numerous convective
development through the afternoon hours in response to this
feature and also aided by a weak sea breeze. MLCAPE values are
expected to be near 2000 J/kg in a fairly moist environment with
precipitable water values near 2.0 inches and wet bulb zero values
near 13.5 kft. 0-6 km bulk shear values look low, 20 knots at
best, so am expecting the primary initiating mechanism for
stronger storms to be from precipitation loading.

The attention now turns to what will transpire with the
convective complex over Missouri along with the southward
progressing upper trof and frontal boundary. This convective
complex appears to have already formed another outflow boundary
which is expected to progresses roughly southward. While not
handled particularly well by high resolution guidance or
Convection Allowing Models (CAMS), the expectation is that this
next outflow boundary will follow a similar evolution to the
current one and continue southward into the area late tonight.
Complicating this pattern is that yet another convective complex
may develop on the frontal boundary advancing into northern
Mississippi/Alabama. All in all, there look to be at least a few
possible scenarios for convective development for Thursday which
in turn supports going with higher pops, and have gone with likely
to categorical pops for nearly the entire area. A moist
environment remains in place over the area on Thursday with
precipitable water values near 2.0 inches, and wet bulb zero
values are expected to trend higher to around 14 kft. 0-6 km bulk
shear values look to be less than 20 knots, so while MLCAPE values
near 2500 J/kg are indicated this environment looks more
supportive of general thunderstorms with an occasional strong
storm possible. Lows tonight range from the lower 70s inland to
the upper 70s at the coast. Highs on Thursday range from the mid
80s well inland, such as near Highway 84 to upper 80s/lower 90s
elsewhere. Heat index values this afternoon will be around 105 in
some locations, then look remain in a range of 95 to around 105 on
Thursday. A low risk of rip currents is expected through
Thursday. /29

&&

.SHORT TERM /Thursday night Through Saturday night/...An upper
level trough over the northeastern CONUS will continue to dig
south, with a section of this trough digging from northeast to
southwest over the southeastern CONUS through late week. A slow-
moving surface front will also progress southward over the
southeastern CONUS through Saturday morning before stalling near
the northern Gulf coast through Saturday night. The aforementioned
pattern will lead to continued unsettled and wet weather through
the short term period, albeit still somewhat diurnal. Scattered
showers and storms are likely during the overnight hours, with
increasing chances during the afternoon each day. PWATs are shown
to be just under 2 inches to around 2.3 inches through Saturday
night, leading to forecast storm total rainfall ranging from
0.50-1.5 inches. Thus, The Weather Prediction Center has outlooked
southeast Mississippi, southwest and south-central Alabama, as
well as the western Florida Panhandle in a marginal risk for
excessive rainfall Thursday and Friday. In addition, MLCAPE values
between 1000-2000 J/kg in the afternoon and between 500-800 J/kg
during the nighttime will keep the potential for embedded
thunderstorms through the short term as well.

Warm and muggy conditions will comprise the short term, with high
temperatures Friday and Saturday afternoons a touch cooler, in
the mid to upper 80s, due to cloud cover. Although, a few spots
could reach 90 degrees Friday afternoon. Meanwhile, overnight lows
Thursday night through Saturday night will continue to be warm.
Temperatures are expected to only dip into the lower to mid 70s
north of I-10 and in the mid to upper 70s south. Lastly, there is
a LOW RISK of rip currents through Saturday night. /26

&&

.EXTENDED TERM /Sunday Through Wednesday/...An upper level low is
expected to form over the southeastern CONUS and persist through
much of the extended term. Meanwhile, upper level high pressure
will build over the eastern Gulf of Mexico into midweek next week.
At the surface, the front that stalled close to the northern Gulf
coast will weaken as low pressure forms over the Deep South. This
low will eventually progress over South Carolina by Tuesday
morning and then move off over the Atlantic by midweek. By this
time, high pressure is expected to build over the eastern Gulf of
Mexico. Model PWATs are shown to be right around 2 inches to about
2.3 inches through much of extended period, with exception of
Tuesday where values are shown to be less (around 1.5-1.8 inches).
Thus, the unsettled and wet pattern will persist through early
next week. However, with PWATs decreasing into midweek, chances
for showers and storms could start to decrease by this time. This
will continue to be monitored.

Continued warm and muggy conditions are expected through midweek
next week. High temperatures will be in the mid to upper 80s
Sunday through Tuesday afternoons, with some areas along and south
of I-10 potentially reaching 90 degrees by Wednesday afternoon.
Lows Sunday through Tuesday nights will likely be in the lower to
mid 70s north of I-10 and in the mid to upper 70s south. /26

&&

.MARINE...No impacts are forecast except winds and waves higher near
isolated to scattered showers and thunderstorms. /29

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob

In the hours before

Special weather statement, Jul 1, 2:36 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Mobile AL
236 PM CDT Wed Jul 1 2020

ALZ053>055-012015-
Wilcox AL-Clarke AL-Monroe AL-
236 PM CDT Wed Jul 1 2020

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN MONROE...NORTHEASTERN CLARKE AND SOUTHWESTERN WILCOX
COUNTIES UNTIL 315 PM CDT...

At 236 PM CDT, the strong thunderstorm was located 6 miles northeast
of Fulton, or 8 miles southeast of Thomasville, moving southeast at
15 mph.

Wind gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Fulton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3185 8776 3193 8758 3163 8734 3151 8762
TIME...MOT...LOC 1936Z 332DEG 15KT 3183 8764
Special weather statement, Jul 1, 2:47 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Mobile AL
247 PM CDT Wed Jul 1 2020

ALZ052-053-059-261-262-012030-
Clarke AL-Baldwin Inland AL-Escambia AL-Washington AL-
Mobile Inland AL-
247 PM CDT Wed Jul 1 2020

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN MOBILE...NORTHWESTERN BALDWIN...SOUTHERN WASHINGTON...SOUTH
CENTRAL CLARKE AND WEST CENTRAL ESCAMBIA COUNTIES UNTIL 330 PM CDT...

At 247 PM CDT, the strong thunderstorm was located 5 miles northwest
of McIntosh, or 13 miles southeast of Chatom, moving southeast at 25
mph.

Wind gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Citronelle, Gulfcrest, Deer Park, Mount Vernon, Calvert, McIntosh,
Movico and Poarch Creek Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3129 8844 3131 8844 3141 8778 3134 8773
      3133 8775 3136 8777 3131 8778 3130 8777
      3130 8771 3128 8769 3105 8752 3093 8829
TIME...MOT...LOC 1947Z 331DEG 21KT 3131 8812
Special weather statement, Jul 1, 2:49 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Mobile AL
249 PM CDT Wed Jul 1 2020

ALZ054-012015-
Wilcox AL-
249 PM CDT Wed Jul 1 2020

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN WILCOX COUNTY UNTIL 315 PM CDT...

At 249 PM CDT, the strong thunderstorm was located near Camden,
moving southeast at 20 mph.

Wind gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Camden and Pine Apple.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3208 8719 3207 8719 3206 8718 3205 8718
      3205 8713 3196 8694 3185 8700 3183 8723
      3196 8737 3210 8724
TIME...MOT...LOC 1949Z 308DEG 16KT 3199 8724
Special weather statement, Jul 1, 3:20 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Mobile AL
320 PM CDT Wed Jul 1 2020

ALZ052-261-263-MSZ076-079-012100-
Washington AL-Mobile Inland AL-Mobile Central AL-Greene MS-George MS-
320 PM CDT Wed Jul 1 2020

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN MOBILE...SOUTHWESTERN WASHINGTON...EASTERN GEORGE AND
SOUTHEASTERN GREENE COUNTIES UNTIL 400 PM CDT...

At 319 PM CDT, the strong thunderstorm was located 7 miles northeast
of Lucedale, moving southeast at 35 mph.

Wind gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Saraland, Chickasaw,
Satsuma, Citronelle, Lucedale, Chunchula, Gulfcrest, Semmes, Tanner
Williams, I65 And I165, Mobile Regional Airport, Wilmer and I65 And
AL 158.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3068 8841 3074 8841 3073 8868 3114 8868
      3119 8826 3081 8799 3076 8802 3072 8801
      3075 8800 3075 8799 3069 8800 3074 8803
      3068 8803 3068 8800 3067 8803 3075 8804
      3067 8804
TIME...MOT...LOC 2019Z 320DEG 32KT 3101 8851
Special weather statement, Jul 1, 3:32 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Mobile AL
332 PM CDT Wed Jul 1 2020

ALZ261>265-012115-
Mobile Coastal AL-Baldwin Central AL-Baldwin Inland AL-
Mobile Inland AL-Mobile Central AL-
332 PM CDT Wed Jul 1 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CENTRAL MOBILE AND CENTRAL BALDWIN COUNTIES UNTIL 415 PM
CDT...

At 332 PM CDT, the strong thunderstorms were located along a line
extending from 5 miles west of Chunchula to Satsuma to 3 miles west
of Bay Minette to 6 miles west of Poarch Creek Reservation, and
moving south at 25 mph.

Wind gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner,
Saraland, Bay Minette, Theodore, Chickasaw, Satsuma, Robertsdale,
Creola, Loxley, Chunchula, Stapleton, Summerdale, Silverhill, I65 And
I165, I65 And AL 158 and I10 And I65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3075 8792 3065 8793 3074 8803 3067 8802
      3068 8803 3073 8804 3075 8804 3042 8810
      3043 8822 3093 8826 3091 8791 3076 8792
      3091 8790 3112 8764 3060 8757 3044 8772
      3047 8780 3042 8789
TIME...MOT...LOC 2032Z 347DEG 23KT 3090 8829 3086 8809 3089 8783 3110
8767
Special weather statement, Jul 1, 4:12 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Mobile AL
412 PM CDT Wed Jul 1 2020

ALZ262-264-266-012200-
Baldwin Coastal AL-Baldwin Central AL-Baldwin Inland AL-
412 PM CDT Wed Jul 1 2020

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHERN BALDWIN COUNTY UNTIL 500 PM CDT...

At 412 PM CDT, the strong thunderstorm was located over Stapleton, or
6 miles north of Loxley, moving southeast at 25 mph.

Wind gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Daphne, Fairhope, Foley, Spanish Fort, Robertsdale, Point Clear,
Loxley, Magnolia Springs, Stapleton, Summerdale, Silverhill and
Elberta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3041 8782 3038 8784 3041 8791 3048 8794
      3055 8790 3071 8794 3075 8792 3075 8795
      3065 8793 3068 8797 3077 8798 3078 8793
      3076 8792 3079 8792 3086 8763 3044 8740
      3034 8782
TIME...MOT...LOC 2112Z 335DEG 23KT 3072 8778

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 11:07 AM CDTSpecial Weather StatementMOBCrenshaw53 min
Jul 1, 12:27 PM CDTSpecial Weather StatementMOBChoctaw33 min
Jul 1, 1:03 PM CDTSpecial Weather StatementMOBChoctaw42 min
Jul 1, 1:13 PM CDTSpecial Marine WarningMOB47 min
Jul 1, 1:14 PM CDTSpecial Weather StatementMOBClarke46 min
Jul 1, 1:20 PM CDTSevere Thunderstorm WarningMOBClarke40 min
Jul 1, 1:37 PM CDTSpecial Weather StatementMOBWashington53 min
Jul 1, 1:39 PM CDTSpecial Marine WarningMOB51 min
Jul 1, 1:41 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington49 min
Jul 1, 2:02 PM CDTSpecial Weather StatementMOBCovington28 min
Jul 1, 2:07 PM CDTSevere Thunderstorm WarningMOBChoctaw, Washington38 min
Jul 1, 2:22 PM CDTSpecial Weather StatementMOBWashington53 min
Jul 1, 2:36 PM CDTSpecial Weather StatementMOBMonroe39 min
Jul 1, 2:47 PM CDTSpecial Weather StatementMOBWashington43 min
Jul 1, 2:49 PM CDTSpecial Weather StatementMOBWilcox26 min
Jul 1, 3:05 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile, Washington40 min
Jul 1, 3:10 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Monroe, Wilcox50 min
Jul 1, 3:16 PM CDTSpecial Marine WarningMOB59 min
Jul 1, 3:20 PM CDTSpecial Weather StatementMOBMobile40 min
Jul 1, 3:32 PM CDTSpecial Weather StatementMOBBaldwin, Mobile43 min
Jul 1, 3:56 PM CDTSevere Thunderstorm WarningMOBButler, Covington, Crenshaw49 min
Jul 1, 4:01 PM CDTSevere Thunderstorm WarningMOBMobile44 min
Jul 1, 4:08 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington38 min
Jul 1, 4:12 PM CDTSpecial Weather StatementMOBBaldwin48 min
Jul 1, 4:15 PM CDTSpecial Marine WarningMOB90 min
Jul 1, 4:27 PM CDTSevere Thunderstorm WarningMOBBaldwin48 min
Jul 1, 4:32 PM CDTSpecial Marine WarningMOB88 min
Jul 1, 4:34 PM CDTAreal Flood AdvisoryMOBMobile3 hr
Jul 1, 4:37 PM CDTSevere Thunderstorm WarningMOBCovington38 min
Jul 1, 5:11 PM CDTSpecial Weather StatementMOBCovington64 min
Jul 1, 5:13 PM CDTSpecial Marine WarningMOB92 min
Jul 1, 5:50 PM CDTSpecial Marine WarningMOB85 min
Jul 1, 6:38 PM CDTSpecial Marine WarningMOB53 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.